Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Carriero - A. Leaci - F. Tomarelli

About Poincaré Inequalities for Functions Lacking Summability

created by leaci on 20 Dec 2010
modified by tomarelli on 08 Feb 2013

[BibTeX]

Published Paper

Inserted: 20 dec 2010
Last Updated: 8 feb 2013

Journal: Note di Matematica
Volume: 31
Number: 1
Pages: 67-85
Year: 2011
Links: published online

Abstract:

We present in a unified context several Poincaré type inequalities involving median: the list includes also inequalities which hold true for functions lacking summability properties.

Keywords: Image segmentation, Sobolev-Poincaré Inequalities, Generalized Bounded Variation Functions, Image inpainting

Credits | Cookie policy | HTML 5 | CSS 2.1